# SDR CA030507006

- Difficulty date: May 4, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,246 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,617 hours, 24,561 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO LANDING , RT MLG GEAR DOWN LIGHT ILLUMINATED WITHOUT GEAR SELECTION AND GEAR WAS NOT DOWN. INTRANSIT LIGHTS ILLUMINATED AND STAYED ON. NO WARING HORNS. GEAR SELECTED DOWN AND LOCKED NORMALLY. IN TRANSIT LIGHT REMAINED ON. MAINTENANCE UNABLE TO FAULT DURING GROUND GEAR SWINGS. PSEU AND LANDING GEAR SELECTOR REPLACED ON SPECS.  AIRCRAFT RETURNED TO SERVICE.
